A method to determine algebraically integral Cayley digraphs on finite abelian group

  • Fei Li Anhui University of Finance and Economics

Abstract

Researchers in the past have studied eigenvalues of Cayley digraphs or graphs. We are interested in characterizing Cayley digraphs on a finite commutative group $G$ whose eigenvalues are algebraic integers in a given number field $K.$ We succeed in finding a method to do so. The number of such Cayley digraphs are computed.

Author Biography

Fei Li, Anhui University of Finance and Economics
School of Statistics and Applied Mathematics,lecturer

References

1. RC. Alperin, BL. Peterson, Integral Sets and Cayley Graphs of Finite Groups.
Electron. J. Combin, 2012,19: P44.
--------------------------------------------------------------------
2. J.Sander, T.Sander, The Exact Maxamal Energy of Integral Circulant
Graphs with Prime Power Order. Contributions to Discrete Mathematics, 2013, 8(2):19-40.
-----------------------------------------------------------------------
3. K. Babai, Spectra of Cayley Graphs. Journal of Combinatorial Theory,
Series B, 1979, 27: 180-189.
------------------------------------------------------------------------
4. K. Balinska, D.Cvetkovic, Z.Radosavljevic, S.Simic, D.Stevanovic, A Survey on Integral Graphs. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat, 2002,13: 42-65.
-----------------------------------------------------------------------
5. N. Biggs, Algebraic Graph theory. Amsterdam: North-Holland, 1985.
----------------------------------------------------------------------
6. W. G.Bridges, R. A.Mena, Rational G-matrices with rational eigenvalues. Journal of Combinatorial Theory, Series A, 1982,32(2): 264-280.
-----------------------------------------------------------------------
7. F. Esser, F. Harary, Digraphs with real and Gaussian spectra. Discrete Appl. Math, 1980, 2: 113-124.
----------------------------------------------------------------------
8. C. Godsil, G. Royle, Algebraic Graph theory. New York: Springer-Verlag, 2001.
----------------------------------------------------------------------
9. F. Harary, A. Schwenk, Which graphs have integral spectra, in: R. Bari, F. Harary (Eds.), Graphs and Combinatorics. Berlin: Springer-Verlag, 1974.
-----------------------------------------------------------------------
10. J. P. Serre, Linear Representations of Finite Groups.
New York: Springer-Verlag, 1977.
----------------------------------------------------------------------
11. Y. Xu, J. X. Meng, Gaussian integral circulant digraphs. Discrete Mathematics, 2011, 311: 45-50.
-----------------------------------------------------------------------
12. S. Lang, Algebra. 3rd edition, New York: Springer-verlag, 2002.
-----------------------------------------------------------------------
13. Fei Li, Circulant Digraphs Integral over Number Fields. Discrete Mathematics, 2013, 313: 821-823.
-----------------------------------------------------------------------
14. W. So, Integral circulant graphs, Discrete Mathematics, 2005, 306: 153-158.
-----------------------------------------------------------------------
15. Xiangdong Hou, On the G-Matrices with Entries and Eigenvalues in Q(i),
Graphs and Combinatorics, 1992, 8:53-64.
Published
2020-07-30
Section
Articles